# SDR 2002F01122

- Difficulty date: November 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT, FOUND LEFT AFT OUTSIDE EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD IAW MM 33-50-01.  (M)
